MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM; SHOULDER REVERSE SYSTEM BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM; SHOULDER REVERSE SYSTEM BASEPLATE
Catalog Number 04.01.0302
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery on (b)(6) 2023 after a tonic clonic seizure with posterior luxations on both the left and right shoulder on (b)(6) 2023.Bone grafts used.Revision surgery performed on (b)(6) 2024 after recurrent shoulder luxations on the right side and glenoid baseplate loosening.Change of baseplate, screws, glenosphere and liner.
 
Additional Manufacturer Narrative
Batch review performed on 7 june 2024 lot 2205361: (b)(4) items manufactured and released on 24-oct-2022.Expiration date: 2027-oct-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department revision 1 year and 2 months after primary rsa, due to recurrent luxation and glenoid baseplate loosening.A bone graft was used and it may be possible that the graft was not osteointegrated and caused the loosening.There is no reason to suspect a malfunctioning device.Additional involved implants batch review performed on 7 june 2024 on reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot.2201462 lot 2201462: (b)(4) items manufactured and released on 25-may-2022.Expiration date: 2027-may-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Batch review performed on 7 june 2024 on reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.2215133 lot 2215133: (b)(4) items manufactured and released on 18-oct-2022.Expiration date: 2027-oct-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM
Common Device Name
SHOULDER REVERSE SYSTEM BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19603233
Report Number3005180920-2024-00466
Device Sequence Number7392406
Product Code PHX
UDI-Device Identifier07630345710314
UDI-Public07630345710314
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K213459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0302
Device Lot Number2205361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale